Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the entropy norm spaces and the Hardy space $ {\rm Re}\,H\sp 1$


Author: W. C. Lang
Journal: Proc. Amer. Math. Soc. 118 (1993), 861-863
MSC: Primary 42A16; Secondary 30D55, 42B30, 46E15
MathSciNet review: 1166359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: R. Dabrowski introduced certain natural multiplier operators which map from the entropy norm spaces of B. Korenblum into the Hardy space $ \operatorname{Re} {H^1}$. We show that the images of the entropy norm spaces in $ \operatorname{Re} {H^1}$ do not include all of that space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16, 30D55, 42B30, 46E15

Retrieve articles in all journals with MSC: 42A16, 30D55, 42B30, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1166359-1
PII: S 0002-9939(1993)1166359-1
Keywords: Entropy norm spaces, real Hardy space
Article copyright: © Copyright 1993 American Mathematical Society